# SDR HEEA089003

- Difficulty date: March 31, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Condition: Worn
- Location: Rotating Scissor
- Component: Rotating Scisso
- Component part number: 7610408020047
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN BEARINGS. REPLACED 4 EACH BEARING SB5200-103 DUE TO WORN.  REPAIRED.
